# SDR SCNA20201117300

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241YF HAS A PUNCTURE ON UPPER SURFACE.  REPAIRED PUNCTURE ON UPPER SURFACE ON FLOOR PANEL 241YF, IAW SRM 53-00-50-2R-1.
